MAUDE Adverse Event Report: TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8374
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that they had a patient incident/fall where the alarm did not sound.No injuries or death as a result of the incident.
 
Additional Manufacturer Narrative
The visual findings revealed that the sensor pad was not returned flat as it was folded and stuffed inside the non-posey box with the 8374-alarm unit and bed bracket.The pad has creases because of folding.The sensor first and expiration dates were not filled out.The unit was received with batteries inside.Sticky residue and scratches were observed on the exterior housing.The center pole inside the dc input jack is bent.The evaluation found that the unit sounded when in use with the returned sensor pad; however, the unit was chirping about every 15 seconds when weight was applied on the sensor pad due to the batteries that came with were low on voltage or old.This chirped sound is different than any of the alarm tones so that it would alert the caregivers of the need to change batteries.The old batteries were replaced with a new supply.The unit was silent with no chirping each time weight was applied on the sensor pad as intended.The unit could not be used or powered on with ac power adapter as the center pole inside the dc input jack is bent.The unit passed all other functional testing.The most likely causes for the bent center pole inside the dc input jack are as follows: 1.) the unit was put into use with an ac adapter connected, and the cord of the adapter was caught in a bed mechanism or run over with heavy equipment, causing the dc input jack to be damaged.2.) the customer may have used a non-posey ac adapter, which had a bigger plug or outer sleeve, leaving the unit with damaged input jack.3.) this could also be caused by disconnecting the power adapter from the unit without holding the connector plug or by inserting a foreign object into the dc input jack causing it to be damaged.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states, to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor, or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management monthly.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file #: (b)(4).

Brand Name
KEEPSAFE DELUXE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18669040
Report Number2182318-2024-00013
Device Sequence Number15252491
Product Code PJO
UDI-Device Identifier10190676002143
UDI-Public10190676002143
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8374
Device Catalogue Number8374
Device Lot Number1607KE0619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown